# SDR IPXA2024052827333

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,315 hours, 22,519 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**  **ATB** AT TOP OF CLIMB, FL400, RECEIVED CABIN ALTITUDE WARNING, CABIN AUTO INOP. AIR TURN BACK TO SDF REPAIRED DUCT SENSOR MOUNTING BOSS IAW SREO-21276-REQ001.  REINSTALLED ORIGINAL DUCT.  OPS CHECK GOOD WITH REF TO MM 21-00-00-862-001.
